# SDR AALA202510021322

- Difficulty date: September 30, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N587UW
- Make and model: Airbus A321-231
- Aircraft serial: 6236
- Aircraft time: 35,449 hours, 14,698 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 5AC EMERGENCY LIGHT INOP. MAINTENANCE RESEATED CONNECTOR ON EMERGENCY LIGHT AT SEAT 5AC IAW AMM 33-51-00.
